Zoomed Image
  • Betapyn Tablets 18's

Betapyn Tablets 18's

kes410
Description
Betapyn tablets contains Paracetamol 450 mg, Codeine 10 mg, Doxylamine succinate 5 mg and Caffeine 50 mg. Betapyn combine the analgesic and antipyretic action of paracetamol with the analgesic action of codeine phosphate. Doxylamine succinate has sedative and antihistaminic properties and in combination with the above analgesic is of value, especially in tension states.
How to use
Always use as directed by the physician. Do not exceed the stated dose. Adults and Children over 12 years: 1 or 2 tablets, repeated 4-hourly if necessary. Do not exceed 8 tablets per day.
Precautions
Sensitivity to paracetamol or any of the components. Severe liver function impairment. Caffeine should be given with care to patients with peptic ulceration.